# SDR CALA2024081200403

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 83,172 hours, 16,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Migrated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

37 38 39 FED EMERGENCY PATHWAY LIGHTS NOT WORKING BOTH SIDES - INVESTIGATE FOUND MIGRATED CONNECTOR AT SEAT 36E CABLE RUN AT SEAT LEG. RE-CONNECTED PLUG, RE-SECURED TRIM AROUND CABLE RUN AT SEAT LEG. ALL EMERGENCY LIGHTS CHKD NORMAL. WITH REF TO CMM 25-23-52 AND WDM 33-51-13. ADD EMP:U401986 INSPECTION REQUIRED. SEAT CABLE AND LIGHTS INSPECTED. LIGHTS TEST OK.
